MathSciNet Relay Station
MathSciNet bibliographic data
MR1363944 (97h:11062) 11G20 (11G07 14G20)
Liu, Qing Modèles entiers des courbes hyperelliptiques sur un corps de valuation discrète. (French) [Integral models of hyperelliptic curves over a discrete valuation field] Trans. Amer. Math. Soc. 348 (1996), no. 11, 4577–4610.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement